# SDR A6WA200440067

- Difficulty date: May 27, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 9,285 hours, 8,037 cycles
- Engine: Ge CF34*
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 548
- Condition: Damaged
- Location: Lt Eng Throttle
- Part time: 13,146 hours, 10,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT THRUST LEVER WHEN MOVED TO IDLE STOP SHUT OFF FUEL TO ENGINE.  2 INCH PLAY IN THRUST LEVER WITH NO ENGINE RESPONSE.  REMOVED AND REPLACED THROTTLE CONTROL GEARBOX.  OPS CHECK GOOD.  IWA ENG SHOP MANAGER, REMOVED AND REPLACED NR 1 ENGINE THROTTLE GEARBOX IAW 76-11-17-400-801 C/W RIGGING AND SAFETIED T/R CABLE RIGGING REF 118912 NR 2.
